# SDR SWAA2024040562468

- Difficulty date: March 13, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ACB FLOOR TO SIDE WALL SUPPORT ANGLE IN MULTIPLE FASTENER HOLES BS 727 TO BS 767; RBL-21; WL-156<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT ASSY. LOCATED BETWEEN BS 727 - BS 767. RBL 21 WL 156 IAW SRM 51-10-02; SRM 51-40-02 & DWG# 146A7500 REV A.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1.;[03] VERIFIED COMPLETE ALL STEPS; CARD COMPLETE.
